Calculus of Variations and Geometric Measure Theory

A. Briani - F. Prinari

A representation result for Gamma-limit of supremal functionals

created on 29 Jul 2002
modified on 10 Nov 2003


Published Paper

Inserted: 29 jul 2002
Last Updated: 10 nov 2003

Journal: Journal of Nonlinear and Convex Analysis
Volume: 2
Pages: 245-268
Year: 2003


In this paper we prove a representation result for the weak L infinity Gamma-limit of a sequence of supremal functionals $F_n(u): =ess \: sup_{x \: in \: A} f_n(x,u(x))$ where A is a subset of $R^n$ and u a function in L infinity (from A to $R^N$). This Gamma-limit is still a supremal functional and we give an explicit formula to obtain it. The basic tools we use are the definition of level convexity and the related notion of duality introduced by Volle.